korisnik: lozinka:
Naslovnica Pretraživanje English AAA
 
RADOVI

 

$E^{2n}$

KRONOLOŠKI POPIS RADOVA

 

1. I. Ivanšić,

Kompandor, Diplomski rad, ETF Zagreb 1956.

2. I. Ivanšić,
Topološka i diferencijabilna smještavanja u euklidske prostore, Magistarski rad, PMF, Zagreb 1968.

3. I. Ivanšić,
Bounded piecewise linear manifolds in Euclidean spaces, Doktorska disertacija, University of Georgia, Athens, GA, 1970.

4. I. Ivanšić,
Disconnected bounded PL manifolds in Euclidean spaces, Glas. Mat. Ser. III 6(26) (1971), 373-386.

4a. I. Ivanšić,
Disconnected bounded PL manifolds in Euclidean spaces (Abstract), General Topology and its Relations to Modern Analysis and Algebra III, Proceedings of the Third Prague Topological Symposium 1971., 215-216.

5. I. Ivanšić,
Improper embeddings and unknottings of PL manifolds, Michigan Math. J. 19(1972), 33-46.

5a. I. Ivanšić,
Improper embeddings and unknottings of PL manifolds (Abstract), Topology and its applications, Proceeding of International Symposium on Topology and its Applications Budva 1972, Savez društava matematičara fizičara i astronoma Jugoslavije, Beograd 1973., 128.

6. I. Ivanšić and  K. Horvatić,
On unlinking of plyhedra, Glas. Mat. Ser. III 9(29) (1974), 147-153.

7. I. Ivanšić,
Embedding compacta up to shape, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astr. Phys. 25(1977), 471-475.

7a. I. Ivanšić,
Embedding compacta up to shape (Abstract), General Topology and its Relations to Modern Analysis nd Algebra IV, Proceedings of the Fourth Prague Topological Symposium 1976., 178.

8. I. Ivanšić,
Fourierov red i integral. Diferencijalne jednadže, Liber, Zagreb 1977., 2. izdanje 1980., 191+ V str.

9. I. Ivanšić,
Funkcije kompleksne varijable. Laplaceova transformacija, Liber, Zagreb 1978., 2. izdanje 1987., 351 + V str.

10. I. Ivanšić and R.B.  Sher,
A complement theorem for continua in a manifold, Topology Proc. 4(1979), 437-452.

11. L.S. Husch and  I. Ivanšić,
Shape domination and embeddings up to shape, Compositio Math. 40(1980), 153-166.

12. I. Ivanšić,  R.B. Sher and  G.A. Venema,
Complement theorems beyond the trivial range, Illinois J.Math. 25(1981), 209-220.

13. L.S. Husch and  I. Ivanšić,
Embedding compacta up to shape, Proceedings Shape Theory and Geometric Topology, LNM 870, Springer-Verlag Berlin 1981., 119-134.

14. L.S. Husch and  I. Ivanšić,
On shape concordances, Proceedings Shape Theory and Geometric Topology, LNM 870, Springer-Verlag Berlin 1981., 135-149.

15. I. Ivanšić,
O interakciji teorije oblika i geometrijske topologije, Glas. Mat. Ser. III 16(36) (1981), 188-191.

16. I. Ivanšić,
Embedding up to shape into $E^{2n}$, Leningrad International Conference-Abstracts, Nauka, Leningradskoe otdelenie, Leningrad 1982., 72.

17. I. Ivanšić,
O Wangovoj algebri, Elektrotehnika 25(1982), 55-60.

18. I. Ivanšić,
Internacionalna matematička unija (IMU), Matematika 11(No.2) (1982), 74-75.

19. I. Ivanšić,
A note on Borsuk's index $e(X)$, General Topology and its Relations to Modern Analysis and Algebra V, Proceeding of the Fifth Prague Topological Symposium 1981., Heldermann Verlag Berlin 1983., 401-404.

20. II. Ivanšić,
Embeddings up to shape, Berichte Math. Stat. Sekt. Forschung-szentrum Graz Bericht No. 194(1983), 1-13.

21. I. Ivanšić,
Postdiplomski studij - osiguranje znanstvenog podmlatka, Glas. Mat. Ser. III 18(38) (1983), 398-400.

22. I. Ivanšić,
Svjetski kongres matematičara, Matematika 13(No.2)(1984), 69-72.

23. D. Coram and I. Ivanšić,
Shape embedding theorem in (co)dimension two, Bull. Acad. Polon. Sci. Ser. Sci. Math. 34(1986), 107-110.

24. I. Ivanšić,
Realni brojevi, Matematika 15(No.4)(1986), 5-17.

25. I. Ivanšić, priredio,
Adrese jugoslavenskih matematičara uvrštenih u Svjetski adresar matematičara, Savez društava matematičara, fizičara i astronoma Jugoslavije, Zajedničko izdanje Društva matematičara SR Hrvatske i SR Srbije, Zagreb 1986.

26. I. Ivanšić,
Matematika 8, Udžbenik za 8. razred osnovne škole, Školska knjiga, Zagreb 1987.; 9. izdanje 1995.

27. I. Ivanšić i L. Korkut,
Zbirka zadataka za 8. razred osnovne škole, Školska knjiga, Zagreb 1987.; 9. izdanje 1995.

28. I. Ivanšić,
Danilo Blanuša 07.12.1903.-08.08.1987., Glas. Mat. Ser. III 22(42)(1987), 535-540.

29. I. Ivanšić,
Embeddings up to shape in dimension two, Rend. Circ. Mat. Palermo Ser.II 18(1988), 73-81.

30. Z. Čerin, I. I. Ivanšić and  L.R. Rubin,
Recognition of certain classes of closed maps, Czechoslovak Math. J. 38(113) (1988), 319-323.

31. I. Ivanšić and N. Uglešić,
Weak fibrant compacta, Glas. Mat. Ser. III 23(43) (1988), 397-415.

32. I. Ivanšić and N. Uglešić,
Weak fibrant compacta and related classes of compacta, Berichte Math. Stat. Sekt. Forschungszentrum Graz, Bericht No. 304(1989), 15-43.

33. I. Ivanšić,
Mira Hercigonja 19.01.1897-15.02.1988., Glas. Mat. Ser. III 24(44)(1989), 232-233.

34. I. Ivanšić,
Djelatnost Društva u proteklih 40 godina - matematika, Glas. Mat. Ser. III 24(44)(1989), 650-653; Matematika 19(No.1)(1990), 69-72.

35. I. Ivanšić,
Životni put profesora Željka Markovića, Spomenica posvećena Željku Markoviću, JAZU, Zagreb 1990., 7-11.

36. I. Ivanšić, priredio,
Adrese jugoslavenskih matematičara uvrštenih u Svjetski adresar matematičara, Savez društava matematičara, fizičara i astronoma Jugoslavije, II izdanje, Zajedničko izdanje Instituta za matematiku Novi Sad i Saveza društava matematičara, fizičara i astronoma Jugoslavije, Novi Sad 1990.

37. I. Ivanšić and N. Uglešić,
Shape improvement of FANR compacta, Bull. Polish Acad. Ser. Sci. Math. 39(1991), 229-233.

38. I. Ivanšić,
Kronika rada Seminara za topologiju u Zagrebu, Razvoj topologije u Jugoslaviji, Matematički odjel PMF, Zagreb 1991., 1-15.

39. I. Ivanšić i S. Mardešić, urednici,
Razvoj topologije u Jugoslaviji u povodu 30. godi\v snjice Seminara za topologiju na Sveučilištu u Zagrebu, Matematički odjel PMF, Zagreb, 1991., 165 + VIII str.

40. I. Ivanšić and N. Uglešić,
Localization of compacta at SSDR maps is not a homotopy category, Glas. Mat. Ser. III 26(46)(1991), 209-218.

40a. I. Ivanšić, and N. Uglešić,
Localization of compacta at SSDR maps is not a homotopy category (Abstract), International Congress of Mathematicians 21.-29.8. 1990., Kyoto 1990., 68.

41. I. Ivanšić and L.R. Rubin,
Unknotting a disc in $E^3$ keeping its boundary fixed, Rend. Circ. Mat. Palermo Ser. II. 29(1992), 229-249.

41a. I. Ivanšić and  L. Rubin,
Unknotting of the disc in $E^3$ keeping boundary fixed (Abstract), Interim 1(1987), 3.

42. I. Ivanšić,
Regular movability is not a hereditary shape property, Bull. Polish Acad.  Sci.  Math. 41(No 2)(1993), 109-111.

42a. I. Ivanšić,
Regular movability is not a hereditary shape property (Abstract), International Congress of Mathematicians 3.-11.8. 1994., Zurich 1994., 60.

43.I. Ivanšić,
Teorija uzlova, Bilten 2. susreta nastavnika Republike Hrvatske, Zagreb 30.VI-2.VII.1994., HMD 1994.,8-23.

44. I. Ivanšić,
Certain properties of minimal triangulations of spheres, Symposia Gaussiana, Proceedings of the 2nd Gauss Symposium Conf. A, Munich 1993, Walter de Gruyter, Berlin-New York 1995, 475-484.

44a. II. Ivanšić,
On properties of minimal triangulations of spheres (Abstract), ABSTRACTS of AMS, Fall 1995, Issue 102. Vol. 16, No. 4, p. 848.

45. I. Ivanšić,
Uz 50. obljetnicu Hrvatskog matematičkog društva, Glas. Mat. Ser. III 30(50)(1995), 373-375.

46. I. Ivanšić,
Note about the author on the ocassion of his 70th birthday, Math. Communications 2(1997), 13-14.

47. I. Ivanšić,
Uz 70-ti rođendan Sibe Mardešića-osvrt na njegov dosadašnji znanstveni i nastavni rad, Glasnik Mat. 32(52(1997), 337-343; Vjesnik HMD-a br.9(1997), 3-12.

48. I. Ivanšić,
Numerička matematika, Element, Zagreb 1998., 195 + VI str.

49. I. Ivanšić,
Blanušin graf, Vjesnik HMD-a br. 10-11(1998), 2-8;  Poučak 1(1)(2000), 63-69.

50. I. Ivanšić,
A remarkable Osijeker and his graph,  Math. Communications 3(1998), 227-230.

51. I. Ivanšić and  L.R. Rubin,
Borsuk's  index and pointed movability for projective movable continua, Topology Appl. 94(1999), 147-153.

51a. I. Ivanšić and  L.R. Rubin,
Borsuk's  index and pointed movability for projective movable continua (Abstract), International Congress of Mathematicians 18.-27. 1998., Berlin 1998., 89.

52.I. Ivanšić,

Uz 80-ti rodj endan  profesora Pavla Papića, Glas. Mat. Ser. III 34(54)(1999), 97-99.; Zbornik radova I. hrvatskog kongresa nastavnika matematike, Zagreb 5.-7.VII. 2000., HMD Zagreb 2000., 149-151.

53. I. Ivanšić,
2000-ta svjetska godina matematike, Zbornika radova I. hrvatskog kongresa nastavnika matematike, Zagreb 5.-7.VII. 2000., HMD Zagreb 2000., 152-157.; Pou\v cak 1(br 2-3)(2000), 95-100.

54. I. Ivanšić, L.R. Rubin and P.J. Schapiro,
Extension shape theory, Kyungpook Math. J. 40(1)(2000), 157-172.

55. I. Ivanšić and  U. Milutinović,
A universal space based on the Sierpi\' nski triangular curve, Proceedings of the 16th Annual Workshop in Geometric Topology, University of Wisconsin-Milwaukee, June 10-12, 1999. UWM 2000, 20-25.

56. I. Ivanšić,
Fourierovi redovi . Diferencijalne jednad\v zbe, Odjel za matematiku, Sveu\v cili\v ste J.J. Strossmayera u Osijeku, Osijek 2000., 177 + IV str.

57. I. Ivanšić, J.E. Keesling and R. B. Sher,
Introduction, Topology Appl. 113(2001), 1-5.

58. I. Ivanšić, J.E. Keesling and R.B. Sher, urednici,
Topology and its Applications, Vol. 113, Elsevier, Amsterdam 2001.

59. I. Ivanšić and L.R. Rubin,
On the existence of extension dimension, Proceedings of the 18th Annual Workshop in Geometric Topology, Oregon State University, Corvalis June 21-23, 2001., 47-52.

60. II. Ivanšić and U. Milutinović,
A universal separable metric space based on the triangular Sierpi\' nski curve, Topology Appl. 120(2002),237-271.

61. I. Ivanšić and U. Milutinović,
Relative  embeddability into Lipscomb's 0-dimensional universal space, Houston J. Math. 29(2003), 1001-1012.

61a. II. Ivanšić and U. Milutinović,
Relative  embeddability into Lipscomb's 0-dimensional universal space, Institute of Mathematics, Univ. of Ljubljana, Preprint series, Vol. 39(2001), No. 757.

62. I. Ivanšić and  L.R. Rubin,
Extension dimension of stratifiable spaces,  Kyungpook Math. J. 43(2003), 383-395.

63. I. Ivanšić and L.R. Rubin,
The extension dimension of universal spaces,  Glas. Mat. Ser. III  38(58)(2003), 121-127.

64. I. Ivanšić,
Topološki seminar Zagreb-Ljubljana, Znanstveno srećanje 30 let topološkega seminarja Zagreb-Ljubljana, Inštitut za matematiko fiziko in mehaniko in Društvo matematikov, fizikov in astronomov-založništvo-1539 , junij 2003,  9-13.

65. I. Ivanšić,
Blanušin život i doprinosi matematici,  DANILO BLANUŠA (1903.-1987.)  Znanstveni skup održan 29. svibnja 2003. u povodu 100. obljetnice rođenja, HAZU Zagreb 2003., 9-27.

66. I. Ivanšić and L.R. Rubin,
A selection theorem for simplex-valued maps, Glas. Mat. Ser. III 39(59)(2004), 331-333.

67. I. Ivanšić and U. Milutinović,
The pointed version of Lipscomb's embedding theorem,  Houston J. Math. 31(2005), 173-192.

67a. I. Ivanšić and U. Milutinović,
The pointed version of Lipscomb's embedding theorem, Institute of Mathematics, Univ. of Ljubljana, Preprint series, Vol. 40(2002), No. 854.

68.  I. Ivanšić and L.R. Rubin,
Limit theorem for semi-sequences in extension theory, Houston J. Math. 31(2005), 787-807.

69. I. Ivanšić,

Prilog Mariju za komemoraciju Dimitriju Ugrin-Šparac, Godišnjak za kulturu, umjetnost i dru\v stvena pitanja br. 22 za 2004. godinu, Ogranak Matice hrvatske Vinkovci, Vinkovci 2005., 343-344.

70. I. Ivanšić and L.R. Rubin,
A local to global selection theorem for simplex-valued functions, Glas. Mat. Ser. III 40(60)(2005), 343-349.

71. D.A. Dranishnikov, I. Ivanšić, J.E. Keesling and Šime Ungar, Introduction, Topology Appl. 153(2005), 171-173.

72. D.A. Dranishnikov, I. Ivanšić, J.E. Keesling and Šime Ungar, urednici, Topology and Its Applications Vol. 153  No. 2-3,  Elsevier, Amsterdam 2005.

73. I. Ivanšić, priredio:
Danilo Blanuša, Odabrana predavanja iz matemati\v ckih metoda fizike, Školska knjiga, Zagreb 2005. (78 str. ISBN 953-0-61427-6).

74. I. Ivanšić,
Predgovor priređivača, Odabrana predavanja iz matematičkih metoda fizike, Školska knjiga,
Zagreb 2005., 7-9.

75. I. Ivanšić, priredio:
Danilo Blanuša na raskrižju matematike, fizike i elektrotehnike, Fakultet elektrotehnike i računarstva Zagreb i Element Zagreb, Zagreb 2005.  (VIII+172 str. ISBN 953-197-801-8)

76. I. Ivanšić,

Blanušina biografija, Danilo Blanuša na raskrižju matematike, fizike i elektrotehnike, Fakultet
elektrotehnike i računarstva Zagreb i Element Zagreb, Zagreb 2005., 3-17.

77. I. Ivanšić,

Blanuša matematičar, Danilo Blanuša na raskrižju matematike, fizike i elektrotehnike, Fakultet
elektrotehnike i računarstva Zagreb i Element Zagreb, Zagreb 2005., 41-53.

78. I. Ivanšić,
Kronološki popis publikacija Danila Blanuše, Danilo Blanuša na raskrižju matematike, fizike i elektrotehnike, Fakultet elektrotehnike i računarstva Zagreb i Element Zagreb, Zagreb 2005., 115-120.

79. I. Ivanšić,
Profesor dr. sc. Pavle Papić, Antofagasta (Čile) 28.04.1919. - Zagreb 09.04.2005., Glas. Mat. Ser. III 40(60)(2005), 428-437.

80. I. Ivanšić, priredio:
Danilo Blanuša, Promjenjiva elektromagnetska polja, Sveučilište J.J. Strossmayer u Osijeku, Odjel za matematiku, Osijek 2006. (159  + VIII str. ISBN 953-6931-17-6).

81. I. Ivanšić,
O autoru, Promjenjiva elektromagnetska polja, Sveučilište J.J. Strossmayer u Osijeku, Odjel
za matematiku, Osijek 2006., I-II.

82. I. Ivanšić i L. Neralić,
In memoriam Stjepan Skok (1943.-1986.), Glas. Mat. Ser. III. 41(61)(2006), 385-389.

83.  I. Ivanšić,
Pismo prof. dr. Ivana  I. Ivanšića u knjizi Josip Pečarić: Kad "stručnjaci" odlučuju o matematici, Element, Zagreb 2006., 11-13.

84. I. Ivanšić and L.R. Rubin,
Local characterization of absolute co-extensors, Glas. Mat. Ser. III. 42(62)(2007), 83-87.

85. I. Ivanšić and U. Milutinović,
Closed embeddings into Lipscomb's universal space,  Glas. Mat. Ser. III. 42(62)(2007), 95-108.

85a. I. Ivanšić and U. Milutinović,
Closed embeddings into Lipscomb's universal space, Institute of Mathematics, Univ. of Ljubljana, Preprint series, Vol. 44(2002),  No. 1009.

86. I. Ivanšić and Š. Ungar,
Happy 80-th birthday professor Mardešić, Glas. Mat. Ser. III. 42(62)(2007), 1-2.\\

87. I. Ivanšić and L.R. Rubin,
Some applications of semi-sequences to extension theory,  Topology Proc. 31 No.1(2007), 163-179.

88. I. Ivanšić and L.R. Rubin,
Inverse sequences and absolute co-extensors, Bull. Polish Acad. Sci. Math. 55 No.3(2007), 243-259.

89. I. Ivanšić,
Zavod za primijenjenu matematiku, FER 2007.,  str. 16.

90. I. Ivanšić and L.R. Rubin,
Extension theory and the $\Psi^{\infty}$ operator, Publ. Math. Debrecen 73(3-4)(2008), 265-280.

91. I. Ivanšić,
90 Godina Zavoda za primijenjenu matematiku FER-a u Zagrebu, Glas. Mat. Ser. III. 43(63)(2008), 528-541.

92.  I. Ivanšić,
In memoriam dr. sci. Branko  Kronfeld , Glas. Mat. Ser. III. 43(63)(2008),  542-544.

93. I. Ivanšić and L.R. Rubin,
Extension dimension of a wide class of spaces, J. Math. Soc. Japan, Vol. 61 No.4 (2009), 1097-1100. 

94.I. I. Ivanšić and U. Milutinović,
Properties of embeddings into Lipscomb's universal space, Predano za Radovi IV Kongresa matematičara Makedonije.


Zagreb, 20. XI. 2009.

Prof. dr. sc. I. Ivanšić